MAUDE Adverse Event Report: C. R. BARD, INC. BARD FOLEY TRAY WITH BARDEX ALL SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. BARD FOLEY TRAY WITH BARDEX ALL SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number 897216
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Foley catheter inserted per doctor's order.3 ml initially instilled to test balloon.Foley inserted without difficulty.Attempted to inflate the balloon to 10 ml per device instructions, 3 ml again instilled, but met resistance and unable to blow up balloon fully.Balloon deflated but 2 ml remained in balloon and unable to be removed, doctor made aware.Foley removed, attempted to re instill 10 ml once removed, still met resistance at the hub and unable to blow up balloon again.

Brand Name
BARD FOLEY TRAY WITH BARDEX ALL SILICONE FOLEY CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key12239916
Report Number12239916
Device Sequence Number4173476
Product Code EZL
UDI-Device Identifier00801741020322
UDI-Public(01)00801741020322(17)230331(10)NGEW2276
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/26/2021
Report Date (Section F) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number897216
Device Catalogue Number897216
Device Lot NumberNGEW2276
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight87
Date Report Sent to FDA07/26/2021